HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Momentum operators with gauge potentials, local quantization of magnetic flux, and representation of canonical commutation relations

Files in This Item:
pre157.pdf444.46 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83301

Title: Momentum operators with gauge potentials, local quantization of magnetic flux, and representation of canonical commutation relations
Authors: Arai, Asao Browse this author
Issue Date: Jun-1992
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 157
Start Page: 2
End Page: 11
Abstract: Commutation properties of two-dimensional momentum operators with gauge potentials are investigated. A notion of local quantization of magnetic flux is introduced to charac­terize physically the strong commutativity of the momentum operators. In terms of the notion, a necessary and sufficient condition is given for the position and the momentum operators to be equivalent to the Schrodinger representation of the canonical commutation relations.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68903
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University